# SDR UPS99828514

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576989113
- Condition: Cracked
- Location: Ws 6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LT WING L/E LWR SKIN, THE INTERNAL DOUBLER AT XOLDI 6.225 IS CRACKED.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769891 AND SRM 51-1-20D, 51-1-21.
